MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PERIPHERAL CONTINUOUS NERVE BL

MEDLINE INDUSTRIES LP; PERIPHERAL CONTINUOUS NERVE BL
Catalog Number PAIN1423A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the "connector does not securely stay attached to the catheter due to improper fit".Per the facility the "assumption is that expected administration dose was not achieved".Per the facility there were no adverse patient outcomes, and a replacement connector was used to "secure continuous infusion to indwelling catheter".The device is not available for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the "connector does not securely stay attached to the catheter due to improper fit".

Common Device Name
PERIPHERAL CONTINUOUS NERVE BL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19624076
Report Number1417592-2024-00691
Device Sequence Number12321396
Product Code OEZ
UDI-Device Identifier10193489201826
UDI-Public10193489201826
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAIN1423A
Device Lot Number23JLB217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown